{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602011849239898   Reference number:60A0050947

On the correlation correction to the Fermi-Thomas-Dirac equation.

Fermi-Thomas-Dirac方程式の相関補正
Author (1):
Material:
Volume: 32  Issue:Page: 1589-1590  Publication year: 1960
JST Material Number: C0275A  ISSN: 0021-9606  CODEN: JCPSA6  Document type: Article
Article type: 短報  Country of issue: United States (USA) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page